Translator Disclaimer
September, 1982 Distributions of Maximal Invariants Using Quotient Measures
Steen Andersson
Ann. Statist. 10(3): 955-961 (September, 1982). DOI: 10.1214/aos/1176345885

Abstract

This paper demonstrates the use of proper actions and quotient measures in representations of non-central distributions of maximal invariants.

Citation

Download Citation

Steen Andersson. "Distributions of Maximal Invariants Using Quotient Measures." Ann. Statist. 10 (3) 955 - 961, September, 1982. https://doi.org/10.1214/aos/1176345885

Information

Published: September, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0489.62003
MathSciNet: MR663446
Digital Object Identifier: 10.1214/aos/1176345885

Subjects:
Primary: 62A05
Secondary: 28A70, 62H10, 62H15

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. 3 • September, 1982
Back to Top